# SDR ABXA050066

- Difficulty date: March 2, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- Aircraft time: 59,053 hours, 55,600 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919619505
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT MAIN FRAME HAD A CRACK APPROXIMATELY 1.5 INCH IN LENGTH AT POINT E FORWARD FLANGE.  CRACK WAS WITHIN ALLOWABLE LIMITS IAW DC-9 SERVICE BULLETIN 53-131 AND ES00913.
